# SDR ZW0A0102410

- Difficulty date: May 27, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND MEMBRANE BADLY CORRODED AT STA 541, APPROX 3 INCHES OUTBOARD OF LT OUTBOARD FLOOR TRACK.  FABRICATED AND INSTALLED NEW MEMBRANE, STA 541 TO 560.
